# SDR REXA2013012100173

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 23,827 hours, 20,744 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA INFANT LIFE VEST HAS HOLE IN BAG.  REMOVED & REPAIRED 1 INFANT LIFE VEST IAW PA 25-096A.
